# SDR ASAA0580209

- Difficulty date: April 18, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936038501
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HV CHECK, AFT CARGO BAY DOOR JAMB BEAM CORRODED.  REPLACED BEAM.  (M)
